# SDR DALA2019122727566

- Difficulty date: December 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL FITTING ON UPPER AND LOWER INBOARD HOLES AT LEVEL DOOR STOP 7 LT, FRAME 16 AT FWD GALLEY AREA (2EA), REPLACED INTERCOSTAL FITTING ON UPPER AND LOWER INBOARD HOLES AT LEVEL DOOR STOP 7 LT FRAME 16 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11 DWG D53114223
